MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM L; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM L; KNEE FIXED TIBIAL INSERT
Model Number 02.12.0412FL
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 april 2022 lot 2005755: (b)(4).Expiration date: 2025-07-30.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
Revision surgery was performed 6 months after the primary due to tightness in the knee.The surgeon revised successfully the insert (12mm to 10 mm).

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM L
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14249026
Report Number3005180920-2022-00307
Device Sequence Number4397885
Product Code JWH
UDI-Device Identifier07630030826573
UDI-Public07630030826573
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2025
Device Model Number02.12.0412FL
Device Catalogue Number02.12.0412FL
Device Lot Number2005755
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexUnknown
Patient Weight70 KG